# SDR 2006FA0000119

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: General aviation
- Aircraft: N345MG
- Make and model: Cessna 525
- Aircraft serial: 5250372
- Aircraft time: 1,501 hours
- Engine: Wilint FJ44
- System (JASC): 5270 · Door Warning System
- Part: Support Bracket
- Part number: 631221160
- Condition: Cracked
- Location: Door
- Part time: 1,501 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE RT ATTENUATOR PIVOT SUPPORT BRACKET CRACKED.  THERE IS A SB (SB525-78-03 R1) THAT ADDRESSES THIS PROBLEM HOWEVER IT IS ONLY FOR SN PRIOR TO AND INCLUDING -0135.  HAVE BEEN FINDING THIS CONDITION ON ALL 525S EVEN IF THE SB HAS BEEN ACCOMPLISHED.  RECOMMEND THAT THE OEM REEVALUATES THIS AREA AND RE-ISSUE A SB TO CORRECT THE CONDITION.
